Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 41, NWS Fort Worth, TX

April 11, 2011Collin County, Denton County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 11, 2011, 12:23 AM CDT for Collin County, Denton County, Texas. It was in force for 52 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2011, 12:23 AM CDT (05:23 UTC)
Expired
Apr 11, 2011, 1:15 AM CDT
In force
52 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Collin County, TX, Denton County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 109 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 12:25 AM CDTTSTM WND DMG4 Ne Little Elm, TXROOF/STRUCTURAL DMG 3/4 MILE NORTH OF HWY 380 AND PALOMA CREEK BLVD.
Apr 11, 12:25 AM CDTHAIL 1.54 Ne Little Elm, TX3/4 MILE NORTH OF HWY 380 AND PALOMA CREEK BLVD.
Apr 11, 12:29 AM CDTHAIL 1.752 N Little Elm, TXGOLFBALL HAIL REPORTED AT HWY 380 AND FM 720
Apr 11, 12:34 AM CDTHAIL 1.75Prosper, TXPROSPER
Apr 11, 12:37 AM CDTHAIL 1.75Prosper, TXDAMAGE TO WINDOWS...CARS AND TREES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 7:02 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.4 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 637 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
637 J/kg
Mixed-layer CIN
-268 J/kg
Mixed-layer LCL
1994 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

356 
WUUS54 KFWD 110523
SVRFWD
TXC085-121-110615-
/O.NEW.KFWD.SV.W.0041.110411T0523Z-110411T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1223 AM CDT MON APR 11 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN COLLIN COUNTY IN NORTH CENTRAL TEXAS...
  EAST CENTRAL DENTON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 115 AM CDT

* AT 1222 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND   
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED     
  NEAR LAKE LEWISVILLE...AND MOVING NORTHEAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FRISCO AROUND 1230 AM
  PROSPER AROUND 1235 AM
  CELINA AROUND 1240 AM
  MCKINNEY AROUND 1245 AM
  ANNA AND PRINCETON AROUND 1255 AM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS IS
AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3339 9637 3334 9637 3335 9628 3326 9628
      3303 9696 3328 9704 3340 9683 3341 9638
TIME...MOT...LOC 0522Z 246DEG 44KT 3316 9698

$$


CAVANAUGH
3 follow-up statements
804 
WWUS54 KFWD 110535
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1235 AM CDT MON APR 11 2011

TXC085-121-110615-
/O.CON.KFWD.SV.W.0041.000000T0000Z-110411T0615Z/
DENTON TX-COLLIN TX-
1235 AM CDT MON APR 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR NORTHERN COLLIN AND EAST CENTRAL DENTON COUNTIES...

AT 1234 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 5 
MILES WEST OF PROSPER...MOVING NORTHEAST AT 55 MPH.  THIS STORM HAS 
REPORTEDLY DAMAGE HOMES NORTH OF LITTLE ELM.  THIS IS A VERY 
DANGEROUS STORM...RESIDENTS IN THE PATH OF THIS STORM NEED TO TAKE 
COVER IMMEDIATELY!

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CELINA...MCKINNEY...NEW HOPE...WESTON...MELISSA...ANNA...WESTMINSTER
AND BLUE RIDGE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 3338 9637 3334 9637 3335 9628 3331 9628
      3326 9629 3308 9691 3328 9704 3340 9683
      3341 9638
TIME...MOT...LOC 0534Z 236DEG 46KT 3324 9685

$$


CAVANAUGH
308 
WWUS54 KFWD 110552
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1252 AM CDT MON APR 11 2011

TXC121-110602-
/O.CAN.KFWD.SV.W.0041.000000T0000Z-110411T0615Z/
DENTON TX-
1252 AM CDT MON APR 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DENTON COUNTY IS 
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT 
MONDAY MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3341 9638 3337 9637 3334 9637 3335 9629
      3330 9628 3321 9676 3340 9683
TIME...MOT...LOC 0552Z 236DEG 46KT 3337 9662

$$

TXC085-110615-
/O.CON.KFWD.SV.W.0041.000000T0000Z-110411T0615Z/
COLLIN TX-
1252 AM CDT MON APR 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR NORTHERN COLLIN COUNTY...

AT 1252 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
WESTON...MOVING NORTHEAST AT 55 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ANNA...
WESTMINSTER AND BLUE RIDGE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 3341 9638 3337 9637 3334 9637 3335 9629
      3330 9628 3321 9676 3340 9683
TIME...MOT...LOC 0552Z 236DEG 46KT 3337 9662

$$


CAVANAUGH
565 
WWUS54 KFWD 110608
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
108 AM CDT MON APR 11 2011

TXC085-110618-
/O.EXP.KFWD.SV.W.0041.000000T0000Z-110411T0615Z/
COLLIN TX-
108 AM CDT MON APR 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN COLLIN COUNTY EXPIRES
AT 115 AM CDT...

AT 108 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA AND THE WARNING EXPIRED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3341 9638 3337 9637 3334 9637 3335 9629
      3330 9628 3321 9676 3340 9683
TIME...MOT...LOC 0608Z 236DEG 46KT 3348 9642

$$


CAVANAUGH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 11:32 PM CDT, 51 minutes earlier.

Area forecast discussion, Apr 10, 11:32 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1132 PM CDT SUN APR 10 2011

.UPDATE...
THE SEVERE POTENTIAL WILL SPREAD EASTWARD OVERNIGHT WITH THE
APPROACH OF AN UPPER LEVEL DISTURBANCE. A PREVIOUS UPDATE WAS
DONE TO INCREASE THE POPS ACROSS THE AREAS EAST OF I-35. THE 00Z
NAM AND 01Z HRRR /HIGH RESOLUTION RAPID REFRESH/ MODEL INDICATE
THAT THE THUNDERSTORMS FROM CISCO TO SOUTHWEST OF JUNCTION WILL
MOVE EAST/NORTHEAST ACROSS NORTH TEXAS THROUGH THE OVERNIGHT
HOURS.

58

&&

.PREV UPDATE...
.UPDATE...
WILL UPDATE TO ADD SOME POPS ONE ROW OF COUNTIES FARTHER WEST
SINCE REFLECTIVITY STARTING TO APPEAR IN JACK COUNTY. 84

&&

.PREV DISCUSSION... /ISSUED 340 PM CDT SUN APR 10 2011/
IT WOULD BE MORE APPROPRIATE TO CALL THE SURFACE BOUNDARY THAT HAS
ENTERED OUR NW CWA A WEAK COLD FRONT AND NOT A DRY LINE...AS
PRESSURE RISES HAVE BEEN OCCURRING BEHIND IT WITH SLIGHTLY COOLER
AIR ADVECTING SE. THIS WEAK FRONT IS NOW STALLING ALONG A LINE FROM
NEAR GAINESVILLE TO MINERAL WELLS TO BROWNWOOD. MEANWHILE A
POSITIVE TILT UPPER LEVEL TROUGH WILL BE MOVING THROUGH THE PLAINS
TONIGHT WITH PV AT THE BASE OF THE TROUGH PROVIDING STRONG FORCING
ACROSS OUR REGION. MUCH OF THIS FORCING WILL BE SPENT REMOVING
THE CAP...BUT AS THE WARMER AIR IS LIFTED ALOFT...MID LEVEL LAPSE
RATES WILL SUBSEQUENTLY WEAKEN. CIN SHOULD ERODE ALONG THE FRONT
BY SUNSET AND EXPECT SCATTERED CONVECTION TO DEVELOP THEREAFTER.

THERE WILL BE A SMALL CORRIDOR AND LIMITED TIME WINDOW WHEN
SURFACE BASED CONVECTION IS POSSIBLE. SURFACED BASED CONVECTION
WILL POSE THE GREATEST RISK OF SEVERE WEATHER TONIGHT AS IT WILL
HAVE THE HIGHER INSTABILITY TO WORK WITH. THIS THREAT IS POSSIBLE
/BUT NOT PROBABLE/ ROUGHLY 20 MILES EITHER SIDE OF A LINE FROM
CLEBURNE TO SHERMAN...AND BETWEEN THE HOURS OF 6 AND 9 PM.
OTHERWISE EXPECT MOST OF THE CONVECTION TO BE PRIMARILY ELEVATED
THIS EVENING...WITH UNSTABLE PARCELS GENERALLY ORIGINATING IN THE
750-800 MB LAYER. THESE PARCELS WILL CONTAIN CAPE VALUES AROUND
500-1000J/KG...SO NOT OVERLY HIGH. DEEP LAYER SHEAR IS VERY
STRONG...AND THUS ISOLATED SUPERCELLS WILL BE POSSIBLE EVEN IF
THEY ARE SLIGHTLY ELEVATED. THE CONVECTION THAT DEVELOPS ALONG THE
FRONT SHOULD HEAD EAST AND INTO A REGION OF HIGHER CIN ACROSS THE
EASTERN ZONES AND LIKELY WEAKEN AND PERHAPS DISSIPATE AS STORMS
OUT-RUN THE UPPER LEVEL FORCING. THIS IS WHAT THE RUC/HRRR HAS
BEEN INDICATING. THUS THE BEST POPS AND HIGHEST QPF WILL BE IN A
BAND BISECTING THE CWA FROM SW TO NE...OR JUST EAST OF THE STALLED
FRONT. LATER TONIGHT A PLUME OF HIGHER MOISTURE ALOFT SHOULD
PROVIDE FOR SOME CLOUD COVER AND LIGHT SHOWERS BEHIND THE COLD
FRONT. IN THE DRIER AIR MASS BEHIND THE COLD FRONT...MUCH OF THIS
WILL EVAPORATE...BUT DO HAVE LOW POPS THERE AS WELL. ALL RAIN
SHOULD CLEAR THE AREA WEST TO EAST LATE TONIGHT...BUT WILL HAVE
SOME LOW POPS IN THE FAR EAST EARLY MON AM.

GENERALLY SUNNY SKIES AND MODEST NW WINDS ARE EXPECTED MONDAY WITH
COOLER HIGH TEMPERATURES. SURFACE RIDGE WILL SIT OVER NORTH TEXAS
MONDAY NIGHT AND EXCELLENT RADIATIONAL COOLING SHOULD BRING LOW
TEMPS DOWN INTO THE 40S FOR MOST LOCATIONS OUTSIDE OF THE URBAN
HEAT ISLAND. ANOTHER NICE DAY IS EXPECTED TUESDAY AS WINDS QUIETLY
SWING AROUND TO THE SOUTHEAST. STRONGER SOUTH WINDS AND MORE
MOISTURE/WARMER TEMPERATURES ARE EXPECTED WEDNESDAY AND WEDNESDAY
NIGHT. NEXT UPPER LEVEL SYSTEM WILL MOVE ACROSS THE PLAINS
THURSDAY AND PUSH A FRONT THROUGH HERE THURSDAY EVENING. MOISTURE
LOOKS A BIT TOO LIMITED FOR ANY GOOD RAIN WITH THIS SYSTEM...AND
WILL CONTINUE WITH VERY LOW POPS EAST OF I-35.

LOOKING AT THE BROADER FLOW IT APPEARS A PATTERN CHANGE WILL OCCUR
WITH THE MAIN UPPER HIGHS/LOWS SHIFTING POSITIONS ACROSS THE
NORTHERN HEMISPHERE. THIS LOOKS LIKE IT WILL BRING SOME COOLER AIR
INTO THE REGION FOR A FEW DAYS FRIDAY INTO EARLY NEXT WEEK.
WHETHER THIS PATTERN CHANGE RESULTS IN ANY BETTER CHANCES OF RAIN
REMAINS TO BE SEEN.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  60  79  52  81  56 /  80  10   0   0   0
WACO, TX              60  80  48  81  54 /  50  10   0   0   0
PARIS, TX             64  76  48  76  51 /  70  20   0   0   0
DENTON, TX            55  78  43  81  52 /  80   5   0   0   0
MCKINNEY, TX          60  78  43  79  50 /  80  10   0   0   0
DALLAS, TX            62  79  54  81  57 /  80  10   0   0   0
TERRELL, TX           62  77  48  80  54 /  60  10   0   0   0
CORSICANA, TX         64  80  52  80  55 /  50  10   0   0   0
TEMPLE, TX            60  82  49  81  54 /  50  10   0   0   0
MINERAL WELLS, TX     51  78  46  80  51 /  90   5   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /58
Hazardous weather outlook, Apr 10, 11:59 PM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1159 PM CDT SUN APR 10 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-120500-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1159 PM CDT SUN APR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
SEVERE THUNDERSTORM WATCH 123 IN EFFECT UNTIL 2 AM FOR COUNTIES
ALONG AND NORTHWEST OF A COMANCHE TO TERRELL LINE.

TORNADO WATCH NUMBER 126 IS IN EFFECT UNTIL 5 AM TO THE SOUTHEAST
OF THE SEVERE THUNDERSTORM WATCH.

SCATTERED THUNDERSTORMS ALONG AND AHEAD OF A COLD FRONT ARE
EXPECTED TO INCREASE IN COVERAGE OVERNIGHT AS THEY SWEEP
EASTWARD ACROSS NORTH TEXAS. DAMAGING DOWNBURST WINDS AND LARGE
HAIL ARE THE PRIMARY SEVERE WEATHER HAZARDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS EAST OF INTERSTATE 35 ON
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TONIGHT.

In the hours before

Local storm report, Apr 10, 10:18 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1018 PM CDT SUN APR 10 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     HAIL             LAKE WORTH              32.80N  97.40W
04/10/2011  E1.75 INCH       TARRANT            TX   AMATEUR RADIO
Special weather statement, Apr 10, 10:45 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1045 PM CDT SUN APR 10 2011

TXZ092-093-110415-
GRAYSON TX-COOKE TX-
1045 PM CDT SUN APR 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN COOKE COUNTY
  NORTHERN GRAYSON COUNTY

AT 1046 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF WHITESBORO...MOVING
NORTHEAST AT 55 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CALLISBURG...DENISON...
KNOLLWOOD...POTTSBORO...WHITESBORO...HENDRIX AND EISENHOWER STATE
PARK.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3386 9685 3388 9679 3384 9671 3390 9669
      3392 9664 3390 9658 3384 9659 3383 9651
      3378 9648 3379 9642 3375 9638 3372 9638
      3357 9693 3360 9713 3373 9712 3382 9706
      3385 9709 3385 9702 3394 9700 3397 9693
TIME...MOT...LOC 0346Z 241DEG 48KT 3374 9681
Special weather statement, Apr 10, 11:04 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1104 PM CDT SUN APR 10 2011

TXZ129-141-110430-
EASTLAND TX-COMANCHE TX-
1104 PM CDT SUN APR 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN COMANCHE COUNTY
  EASTLAND COUNTY

AT 1104 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 24 MILES NORTHWEST OF EARLY...MOVING NORTHEAST AT
35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE DE LEON...EASTLAND...GORMAN
AND RISING STAR.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3245 9879 3209 9843 3200 9888 3208 9893
      3207 9911 3208 9913 3219 9913
TIME...MOT...LOC 0404Z 242DEG 29KT 3207 9909
Special weather statement, Apr 10, 11:17 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1117 PM CDT SUN APR 10 2011

TXZ102-103-117-110445-
WISE TX-DENTON TX-PARKER TX-
1117 PM CDT SUN APR 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  DENTON COUNTY
  PARKER COUNTY
  SOUTHEASTERN WISE COUNTY

AT 1117 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF BRIAR...MOVING NORTHEAST AT
45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ARGYLE...AURORA...
BARTONVILLE...BOYD...BRIAR...CORINTH...CORRAL CITY...CROSS ROADS...
DECATUR...DENTON...HUDSON OAKS...JUSTIN...KRUM...NORTHLAKE...RENO...
SANGER...SHADY SHORES...SPRINGTOWN...WEATHERFORD...BOONSVILLE...
COTTONDALE AND POOLVILLE.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3340 9710 3321 9695 3299 9729 3300 9753
      3283 9754 3259 9791 3300 9805 3301 9792
      3310 9792 3342 9741
TIME...MOT...LOC 0417Z 234DEG 39KT 3305 9745

85/NH
Local storm report, Apr 10, 11:58 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1158 PM CDT SUN APR 10 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     TSTM WND GST     HASLET                  32.97N  97.35W
04/10/2011  E70 MPH          TARRANT            TX   NWS EMPLOYEE

            65 TO 70 MPH ESTIMATED. LIMBS DOWN.
Local storm report, Apr 11, 12:19 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1219 AM CDT MON APR 11 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     TSTM WND GST     POTTSVILLE              31.68N  98.32W
04/11/2011  E80 MPH          HAMILTON           TX   LAW ENFORCEMENT

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:05 PM CDTSpecial Weather StatementFWDPalo Pinto25 min
Apr 10, 7:17 PM CDTSpecial Weather StatementFWDMontague28 min
Apr 10, 7:31 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker59 min
Apr 10, 7:42 PM CDTSpecial Weather StatementFWDCooke, Montague33 min
Apr 10, 7:48 PM CDTSevere Thunderstorm WarningFWDEastland57 min
Apr 10, 8:13 PM CDTSpecial Weather StatementFWDCooke32 min
Apr 10, 8:18 PM CDTSpecial Weather StatementFWDWise27 min
Apr 10, 8:32 PM CDTSpecial Weather StatementFWDWise28 min
Apr 10, 8:49 PM CDTSpecial Weather StatementFWDEastland, Palo Pinto26 min
Apr 10, 9:09 PM CDTSpecial Weather StatementFWDPalo Pinto36 min
Apr 10, 9:25 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker44 min
Apr 10, 9:32 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland46 min
Apr 10, 9:38 PM CDTSpecial Weather StatementFWDJack37 min
Apr 10, 9:47 PM CDTTornado WarningFWDParker22 min
Apr 10, 9:56 PM CDTSpecial Weather StatementFWDMontague34 min
Apr 10, 9:59 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant35 min
Apr 10, 10:09 PM CDTSpecial Weather StatementFWDErath36 min
Apr 10, 10:16 PM CDTSevere Thunderstorm WarningFWDMontague59 min
Apr 10, 10:20 PM CDTSevere Thunderstorm WarningFWDErath34 min
Apr 10, 10:45 PM CDTSpecial Weather StatementFWDGrayson30 min
Apr 10, 11:04 PM CDTSpecial Weather StatementFWDEastland26 min
Apr 10, 11:17 PM CDTSpecial Weather StatementFWDDenton, Parker, Wise28 min
Apr 10, 11:22 PM CDTSevere Thunderstorm WarningFWDMills68 min
Apr 10, 11:52 PM CDTSevere Thunderstorm WarningFWDComanche, Coryell, Hamilton, Lampasas, Mills53 min
Apr 10, 11:53 PM CDTSevere Thunderstorm WarningFWDDallas, Denton, Tarrant37 min
Apr 11, 12:05 AM CDTSevere Thunderstorm WarningFWDGrayson39 min
Apr 11, 12:25 AM CDTTornado WarningFWDHamilton20 min
Apr 11, 12:28 AM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton62 min
Apr 11, 12:41 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant64 min
Apr 11, 12:47 AM CDTSevere Thunderstorm WarningFWDFannin, Grayson58 min
Apr 11, 12:49 AM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell41 min
Apr 11, 12:55 AM CDTSevere Thunderstorm WarningFWDHill35 min
Apr 11, 1:15 AM CDTTornado WarningFWDJohnson21 min
Apr 11, 1:23 AM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson, Navarro51 min
Apr 11, 1:34 AM CDTSevere Thunderstorm WarningFWDDallas43 min
Apr 11, 1:35 AM CDTTornado WarningFWDEllis25 min
Apr 11, 1:53 AM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman52 min
Apr 11, 2:01 AM CDTTornado WarningFWDDallas, Kaufman30 min
Apr 11, 2:13 AM CDTTornado WarningFWDHunt, Kaufman, Rockwall35 min
Apr 11, 2:19 AM CDTSevere Thunderstorm WarningFWDRains, Van Zandt56 min
Apr 11, 2:38 AM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt52 min
Apr 11, 2:59 AM CDTSpecial Weather StatementFWDNavarro31 min
Apr 11, 3:27 AM CDTSpecial Weather StatementFWDHenderson33 min
Apr 11, 4:07 AM CDTSpecial Weather StatementFWDHenderson23 min
Apr 11, 4:14 AM CDTSpecial Weather StatementFWDFalls31 min
Apr 11, 5:05 AM CDTSpecial Weather StatementFWDMilam25 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.